MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED PS STANDARD RIGHT SIZE 11; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED PS STANDARD RIGHT SIZE 11; PROSTHESIS, KNEE
Model Number 42-5006-070-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: all poly patella cemented 29 mm diameter: catalog#42540000029, lot#63695650; articular surface fixed bearing constrained posterior stabilized (cps) right 12 mm height use with tibia sizes e-f / ps femur sizes 10-11 catalog#42522600812, lot#63435556; tibia cemented 5 degree stemmed right size f catalog#42532007502, lot#63682842.Multiple mdr reports were filed for this event, please see associated report: 0002648920-2021-00315.Customer has indicated that product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent right total knee arthroplasty and reported pain on weight bearing four years and 9 months post implantation.Image findings include the components intact, implant wear to poly patella component between patellar bone and femur component causing direct contact, and swelling anteriorly to the knee.Products remain implanted and patient outcome is unknown.Attempts were made and no further information was provided.
 
Event or Problem Description
No further event information available at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual and dimensional evaluations could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: pain with weight bearing, us ¿ lower venous uni left, no evidence of dvt of the lower extremity.X-ray of right knee ¿ components intact, spacing device between patella and femur appears to be worn down, and swelling anterior of the knee.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMUR CEMENTED PS STANDARD RIGHT SIZE 11
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12589608
Report Number3007963827-2021-00236
Device Sequence Number19656423
Product Code JWH
UDI-Device Identifier00889024229303
UDI-Public(01)00889024229303(17)270630(10)63702220
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42-5006-070-02
Device Catalogue Number42500607002
Device Lot Number63702220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight108 KG
Patient RaceWhite